# SDR HEEA0016452

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095S
- Make and model: Snias AS350B2
- Aircraft serial: 2777
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31190703
- Condition: Cracked
- Location: Arm
- Part time: 2,015 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARFLEX CRACKED IN ONE ARM.
